# SDR UPS98827610

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750257503N
- Condition: Cracked
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FLC LONG 31R STA 610 SPLICE CRACKED.  REMOVED AND REPLACED (P/N 3750257-503N) LONGERON SPLICE FITTING ON LONGERON 31R AT STA 610 IAW DC8 SRM 51-1-20D.
